# SDR 99ZZZX3705

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260GL
- Make and model: Beech 1900D
- Aircraft serial: UE260
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: KEA346066306208
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE ADJUSTMENT KNOB WOULD SET THE ALTITUDE, BUT WOULD NOT ADJUST THE BAROMETRIC WINDOW SETTING.  REMOVED AND REPLACED PILOT'S ALTIMETER.  DEFECT WAS VERIFIED DURING BENCH CHECK.
